# SDR CA031113010

- Difficulty date: October 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 6,974 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 500 HR INSPECTION, PERFORMED A TAIL ROTOR SPAR INSP WITH DISASSEMBLY AS REQUIRED BY AD.1D(3).  FOUND A LARGE PIECE OF SPAR SEPARATED ON EDGE IN LONGITUDINAL DIRECTION APPROX. 8 MM IN WIDTH AND 2 MM THICK. SEPARATION EXTENDS FROM REINFORCED ATTACHMENT SECTION DOWN TO THE BLADE ROOT. THE TAIL ROTOR WAS REPLACED.
